Alert archive / New York / Coastal Flood Statements in 2012

Coastal Flood Statement 25, NWS New York, NY

December 9, 20126 counties in New York; Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this coastal flood statement at Dec 9, 2012, 3:39 PM EST for 6 counties in New York; Greater Bridgeport Planning Region, Connecticut. It took effect at Dec 10, 2012, 3:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2012, 3:39 PM EST (20:39 UTC)
In effect from
Dec 10, 2012, 3:00 AM EST
Expired
Dec 10, 2012, 8:39 AM EST
In force
6 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Bronx County, NY, Kings County, NY, Nassau County, NY, Queens County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 59 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WHUS41 KOKX 092039
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
339 PM EST SUN DEC 9 2012

...MINOR COASTAL FLOODING OF HIGHLY VULNERABLE COASTAL LOCALES...

NYZ075-178-179-101000-
/O.NEW.KOKX.CF.S.0025.121210T0800Z-121210T1100Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
339 PM EST SUN DEC 9 2012

* LOCATIONS...SHORELINE OF THE SOUTH SHORE BAYS OF BROOKLYN...QUEENS
  AND NASSAU COUNTIES

* TIDAL DEPARTURES...AROUND 1 1/2 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...TIMES OF HIGH TIDE BETWEEN 4 AND 6 AM.

* IMPACTS...MINOR INUNDATION OF ROADWAYS AND ADJACENT PROPERTIES
  OF HIGHLY VULNERABLE COASTAL LOCALES.

$$

CTZ009-NYZ071-073-078-176-177-101000-
/O.NEW.KOKX.CF.S.0025.121210T1100Z-121210T1400Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
339 PM EST SUN DEC 9 2012


* LOCATIONS...WESTERN LONG ISLAND SOUND SHORELINE.

* TIDAL DEPARTURES...AROUND 1 1/2 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...TIMES OF HIGH TIDE BETWEEN 7 AND 8 AM.

* IMPACTS...MINOR INUNDATION OF ROADWAYS AND ADJACENT PROPERTIES
  OF HIGHLY VULNERABLE COASTAL LOCALES.

$$
2 follow-up statements
763 
WHUS41 KOKX 100842
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
342 AM EST MON DEC 10 2012

...MINOR COASTAL FLOODING OF HIGHLY VULNERABLE COASTAL LOCALES...

NYZ075-178-179-101100-
/O.CON.KOKX.CF.S.0025.000000T0000Z-121210T1100Z/
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
342 AM EST MON DEC 10 2012

* LOCATIONS...SHORELINE OF THE SOUTH SHORE BAYS OF BROOKLYN... 
  QUEENS AND NASSAU COUNTIES

* TIDAL DEPARTURES...AROUND 1 1/2 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...TIMES OF HIGH TIDE BETWEEN 4 AND 6 AM.

* IMPACTS...MINOR INUNDATION OF ROADWAYS AND ADJACENT PROPERTIES
  OF HIGHLY VULNERABLE COASTAL LOCALES.

$$

CTZ009-NYZ071-073-078-176-177-101400-
/O.CON.KOKX.CF.S.0025.121210T1100Z-121210T1400Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
342 AM EST MON DEC 10 2012

* LOCATIONS...WESTERN LONG ISLAND SOUND SHORELINE.

* TIDAL DEPARTURES...AROUND 1 1/2 FT ABOVE ASTRONOMICAL TIDES.

* TIMING...TIMES OF HIGH TIDE BETWEEN 7 AND 8 AM.

* IMPACTS...MINOR INUNDATION OF ROADWAYS AND ADJACENT PROPERTIES
  OF HIGHLY VULNERABLE COASTAL LOCALES.

$$

JMC
933 
WHUS41 KOKX 101339
CFWOKX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
839 AM EST MON DEC 10 2012

CTZ009-NYZ071-073-078-176-177-101445-
/O.CAN.KOKX.CF.S.0025.000000T0000Z-121210T1400Z/
SOUTHERN FAIRFIELD-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
839 AM EST MON DEC 10 2012

HIGH TIDE HAS PASSED FOR THOSE LOCATIONS ADJACENT TO WESTERN LONG
ISLAND SOUND. THERE IS NO LONGER A THREAT FOR LOCALIZED MINOR
COASTAL FLOODING.

$$

What forecasters said that day

The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Dec 9, 12:53 PM EST, 2 hours 46 minutes earlier.

Area forecast discussion, Dec 9, 12:53 PM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1253 PM EST SUN DEC 9 2012

.SYNOPSIS...
HIGH PRESSURE BUILDS TO THE NORTH WITH A STALLED FRONT JUST TO OUR
SOUTH. THIS FRONT WILL BEGIN TO MOVE NORTH TONIGHT AND MONDAY. A
COLD FRONT MOVES ACROSS THE AREA MONDAY NIGHT. A WAVE OF LOW
PRESSURE MOVES ALONG THE COLD FRONT TO OUR SOUTHEAST
TUESDAY...FOLLOWED BY HIGH PRESSURE BUILDING INTO THE REGION
TUESDAY NIGHT THROUGH THURSDAY. THIS HIGH THEN SLIDES TO OUR SOUTH
THURSDAY NIGHT AND FRIDAY...AND THEN TO THE SOUTHEAST OF THE AREA
FRIDAY NIGHT. A STORM SYSTEM APPROACHES FROM THE WEST ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A STATIONARY FRONT REMAINS TO THE SOUTH THIS AFTERNOON AS A
SOUTHWEST FLOW ALOFT RUNS PARALLEL TO IT.

UPDATED THE FORECAST TO SPEED UP THE TIMING OF THE ONSET OF LIKELY
POPS FOR SOME SOUTHERN AND WESTERN PORTIONS OF THE FORECAST AREA.
MODELS THEN CONTINUE TO SHOW RAIN CHANCES INCREASING THIS
AFTERNOON FROM SOUTHWEST TO NORTHEAST AS THE FRONTAL BOUNDARY TO
OUR SOUTH BEGINS TO MOVE BACK TO THE NORTH AS A WARM FRONT. THIS
WILL HELP LOW LEVEL/ISENTROPIC LIFT TO INCREASE.

TEMPS REMAIN COOL...WITH LITTLE CHANGE IN TEMPS THROUGH THE DAY. MOS
NUMBERS SEEM REASONABLE AND ARE ACCEPTED. EXPECT READINGS MOSTLY
IN THE MID TO UPPER 40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
MID WEST TROUGH MAKES EASTWARD PROGRESS...BUT MUCH OF THIS UPPER
ENERGY MOVES WELL TO THE NORTH AS NEXT TROUGH DIGS ACROSS THE MID
WEST. AT THE SFC...LOW PRESSURE MOVES TO OUR NW TONIGHT AND MONDAY.
A WARM FRONT APPROACHES TONIGHT...AND WILL LIKELY MOVE THROUGH EARLY
MONDAY MORNING. I DO BELIEVE MODELS ARE A BIT QUICK MOVING THIS
THROUGH AS THEY OFTEN TIMES ARE AT NIGHT. AREA WILL BE WARM
SECTORED AS COLD FRONT APPROACHES FROM THE WEST LATE IN THE DAY
MONDAY.

FOR TONIGHT...PERIODS OF RAIN CONTINUE. FOG IS EXPECTED AS
INVERSION STRENGTHENS AND BOUNDARY LAYER REMAINS SATURATED.

RAIN ASSOCIATED WITH THE WARM FRONT MOVES TO THE NORTH MONDAY
MORNING...WITH AREAS OF LIGHT RAIN OR DRIZZLE CONTINUING. THEN
SHOWERS BECOME LIKELY LATE IN THE DAY AHEAD OF THE COLD FRONT.

TEMPERATURES TONIGHT WILL REACH THEIR MINS EARLY...THEN WILL LIKELY
HOLD STEADY OF RISE OVERNIGHT. VERY MILD TEMPS ARE EXPECTED MONDAY.
HOWEVER...SOUTH WINDS AND CLOUDS WILL BE INHIBITING FACTOR. 60S WILL
LIKELY OCCUR ANYWAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
GOOD MODEL AGREEMENT MONDAY-MONDAY NIGHT...SO USED A
NAM/GFS/ECMWF/SREF BLEND. SOLID AGREEMENT AMONGST THE NON-
AMERICAN MODELS AND THE SREF THAT THE AREA WILL BE IMPACTED BY A
WAVE OF LOW PRESSURE THAT DEVELOPS ALONG A COLD FRONT OFFSHORE
TUESDAY INTO TUESDAY NIGHT...SO USED A BLEND OF THESE MODELS IN
THAT TIME FRAME. FROM WEDNESDAY-SATURDAY...GOOD OVERALL AGREEMENT
BETWEEN THE GFS/ECMWF/CMC-GLOBAL...SO FOLLOWED A BLEND FOR THE
FORECAST DURING THAT INTERVAL.

WILL CONTINUE WITH CAT POPS WITH THE COLD FRONTAL PASSAGE MONDAY
NIGHT. IT APPEARS THAT ENOUGH COLD AIR WORKS IN AT THE LOW LEVELS
LATE MONDAY NIGHT/TUESDAY MORNING TO RESULT IN A RAIN/SNOW MIX OVER
WESTERN ORANGE COUNTY BEHIND THE COLD FRONT...IF PRECIPITATION IS
STILL OCCURRING.

THIS IS BASED ON A BLEND OF ECMWF AND NAM LOW LEVEL THERMAL FIELDS.

CHANCE/SLIGHT CHC POPS TUESDAY IN RESPONSE TO A WEAK COASTAL LOW
PASSING TO OUR SE AND A PASSING 700 HPA SHORTWAVE. DO HAVE LINGERING
SLIGHT CHANCE POPS EARLY TUESDAY EVENING OVER FAR EASTERN ZONES...AS
THERE IS SOME UNCERTAINTY ON EXACTLY HOW FAST COASTAL LOW WILL LIFT
TO THE NE.

OTHERWISE...SW FLOW ALOFT TUESDAY NIGHT AND WEDNESDAY...WITH A
PASSING 500-700 HPA TROUGH WEDNESDAY NIGHT. WITH LIMITED MOISTURE TO
WORK WITH...HAVE GONE WITH A DRY FORECAST. NEAR ZONAL FLOW ALOFT
THURSDAY-FRIDAY...AS A RIDGE BUILDS INTO OUR SOUTH...WITH CONTINUED
DRY CONDITIONS. SW FLOW ALOFT THEN SETS UP AHEAD OF A NORTHERN
STREAM CUTOFF LOW/SOUTHERN STREAM TROUGH FRIDAY NIGHT AND SATURDAY.
WITH A DAMMING HIGH TO THE NE SATURDAY...HAVE SLIGHT CHANCE POPS
IN...DUE TO POSSIBILITY OF OVER RUNNING PRECIPITATION AHEAD OF THIS
CUTOFF/TROUGH.

FOR TEMPERATURES...USED A BLEND OF MAV/MET GUIDANCE MON NIGHT AND
TUE.

FOR TUESDAY NIGHT-SATURDAY USED A BLEND OF MEX/MEX ENSEMBLE MEAN/HPC
GUIDANCE WITH TEMPERATURES STARTING OUT NEAR NORMAL...THEN TRENDING
TO SLIGHTLY ABOVE NORMAL BY THE END OF NEXT WEEK.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A STATIONARY FRONT WILL REMAIN SOUTH OF THE REGION TODAY...THEN
LIFT BACK AS N AS A WARM FRONT TONIGHT.

DETERIORATING CONDS EXPECTED INTO THIS EVENING. SOLID MVFR CIGS
BEGINNING TO DEVELOP ACROSS CENTRAL NJ IN LIGHT RAIN...WITH
EXPECTATION FOR THIS TREND TO CONTINUE NORTHEASTWARD INTO NYC/NJ
TERMINALS THROUGH 20Z...AND CONTINUING INTO EASTERN AND NORTHERN
TERMINALS THROUGH EARLY EVENING. IFR CONDS WILL NOT BE FAR BEHIND IN
THE EVENING...WITH EXPECTATION OF THIS TO OCCUR IN THE CITY
TERMINALS BETWEEN 23Z AND 02Z.

WIDESPREAD LIFR CIGS LIKELY AFTER 03Z MON...WITH APPROACH OF WARM
FRONT FROM THE SOUTH. A BRIEF IMPROVEMENT TO IFR MAY BE POSSIBLE AS
THE WARM FRONT MOVES THROUGH LATE TONIGHT INTO EARLY MONDAY
MORNING...BUT WITH A VERY MOIST AIRMASS OVERSPREADING THE
REGION...EXPECTATION IS FOR LIFR CONDS TO RETURN BY MID-MONDAY
MORNING AND LIKELY HOLD STRONG THROUGH THE DAY. MODERATE TO
HIGH CONFIDENCE EXISTS IN CIG/VSBY FORECAST...WITH UNCERTAINTY IN
TIMING.

WINDS WILL CONTINUE TO VEER TO THE E THIS AFTERNOON AND GRADUALLY
STRENGTHEN. EASTERLY WINDS LIKELY INCREASE TO 12 TO 15 KT WINDS WITH
GUSTS TO AROUND 20 KT THIS EVENING ACROSS COASTAL
TERMINALS...STRONGEST LIKELY AT KLGA/KBDR. WINDS GRADUALLY VEER SE
AND THEN S LATE TONIGHT INTO EARLY MONDAY MORNING WITH WARM FRONTAL
PASSAGE...ALTHOUGH EXACT TIMING MAY BE OFF BY 1-2 HRS FROM TAF.
SOUTHERLY WINDS OF 10 TO 14 KT WITH GUSTS TO AROUND 20 KT POSSIBLE
MONDAY...BUT SOME UNCERTAINTY EXISTS ON THIS DEPEDNDET ON AMOUNT OF
MIXING. OVERALL...MODERATE TO HIGH CONFIDENCE IN WIND FORECAST.

ADDITIONALLY...THERE IS POTENTIAL FOR LLWS ISSUES BETWEEN 10Z AND
16Z MONDAY AS 40-45 KT LLJ WORKS OVER THE REGION.

OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.MON...S GUSTS 20-25 KT POSSIBLE IN THE AFT. IFR OR LOWER IN
-SHRADZ/STRATUS/FOG.
.MON NIGHT...SOME POTENTIAL FOR MVFR OR LOWER DURING THE FIRST HALF
OF MON NIGHT. NW GUSTS AROUND 20 KT AFTER MIDNIGHT.
.TUE-FRI...VFR.

&&

.MARINE...
HIGH PRESSURE BUILDS TO THE NORTH...RESULTING IN A TIGHTENING
PRESSURE GRADIENT. EAST WINDS INCREASE LATER THIS AFTERNOON...AND
INTO TONIGHT. SCA REMAINS POSTED WITH THE OCEAN ZONES OBSERVING
SCA CONDITIONS FIRST.

AS WINDS TURN TOWARD THE SE TONIGHT...THEN SOUTH MONDAY...GUSTS WILL
BECOME LESS FREQUENT AS TEMPS WARM ALOFT.

WILL THEREFORE END SCA BEGINNING MONDAY FOR THE NON OCEAN WATERS.

SOUTH WINDS TURN TOWARD THE NW BEHIND A COLD FRONT MONDAY NIGHT. THEN
A GRADUALLY RELAXING PRESSURE GRADIENT IS EXPECTED TUESDAY THROUGH
THURSDAY SHOULD PROMOTE SUB-SMALL CRAFT CONDITIONS ON ALL WATERS.

&&

.HYDROLOGY...
3/4 TO AROUND 1 INCH OF RAIN IS POSSIBLE FROM THIS AFTERNOON
THROUGH MONDAY NIGHT AS A COMPLEX LOW PRESSURE SYSTEM MOVES
THROUGH. THERE IS SOME UNCERTAINTY TO WHERE THE HEAVIEST AMOUNTS
OF RAIN WILL OCCUR...BASED ON THE EXACT TRACK/TIMING OF WAVES OF
LOW PRESSURE.

THERE IS THE POTENTIAL FOR SOME LIGHT PRECIPITATION TUESDAY INTO
TUESDAY EVENING...OTHERWISE DRY CONDITIONS ARE EXPECTED FROM TUESDAY
NIGHT THROUGH THE END OF THE UPCOMING WORK WEEK.

&&

.TIDES/COASTAL FLOODING...
TIDAL DEPARTURES OF 1 1/4 TO 1 3/4 FT ARE NEEDED FOR MINOR COASTAL
FLOODING DURING THE EARLY MONDAY MORNING HIGH TIDE CYCLE. WITH THE
APPROACH OF A NEW MOON ON WEDNESDAY AND MODERATE EASTERLY WINDS
AHEAD OF AN APPROACHING WARM FRONT...A FEW OF THE MORE VULNERABLE
AREAS MAY TOUCH OR SLIGHTLY EXCEED THEIR RESPECTIVE MINOR COASTAL
FLOODING BENCHMARKS.

TUE MORNINGS HIGH TIDE CYCLE WILL NEED TO BE MONITORED AS WELL WITH
A MODERATE SW FLOW AHEAD OF AN APPROACHING COLD FRONT. SOME
LOCATIONS MAY REACH THEIR MINOR BENCHMARKS AGAIN.
BY WED...TIDAL DEPARTURES DECREASE TO AROUND 1 FT ON
AVERAGE...ALTHOUGH THE FLOW WILL BE OFFSHORE BY THIS TIME.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM EST MONDAY
     FOR ANZ330-335-340-345.
     SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ350-353-355.

&&

SYNOPSIS...PW
NEAR TERM...JC/PW
SHORT TERM...PW
LONG TERM...MALOIT/PW
AVIATION...NV
MARINE...JC/PW
HYDROLOGY...PW
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Dec 9, 3:50 AM EST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
350 AM EST SUN DEC 9 2012

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002-004-006-103>108-
NYZ067>075-078>081-176>179-101000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
350 AM EST SUN DEC 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 3:49 AM ESTSmall Craft AdvisoryOKX59 hr

Nearby

Coastal Flood Statements in New York, 2012Coastal Flood Statements in Connecticut, 2012Every coastal flood statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.